# SDR V0XD2014060200151

- Difficulty date: June 18, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 28,741 hours, 20,593 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: CC670341757
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOOR CROSSBEAM IS CORRODED ON LT & RT SIDES.  R & R ENTIRE CROSSBEAM WITH NEW ANGLES BA670-30069-7, BA670-30069-8, BA670-30069-9 & BA670-30069-11 IAW SRM 53-42-06.  FABRICATED SHIMS IAW DWG BA670-30070 & INSTALLED IAW SRM 51-42-21.
